RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1955, Volume 10, Issue 1(63), Pages 123–127 (Mi umn7954)  

This article is cited in 6 scientific papers (total in 7 papers)

Scientific notes and problems

Two remarks on the method of successive approximations

M. A. Krasnosel'skii


Full text: PDF file (446 kB)

Bibliographic databases:
Received: 16.11.1953

Citation: M. A. Krasnosel'skii, “Two remarks on the method of successive approximations”, Uspekhi Mat. Nauk, 10:1(63) (1955), 123–127

Citation in format AMSBIB
\Bibitem{Kra55}
\by M.~A.~Krasnosel'skii
\paper Two remarks on the method of successive approximations
\jour Uspekhi Mat. Nauk
\yr 1955
\vol 10
\issue 1(63)
\pages 123--127
\mathnet{http://mi.mathnet.ru/umn7954}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=68119}
\zmath{https://zbmath.org/?q=an:0064.12002}


Linking options:
  • http://mi.mathnet.ru/eng/umn7954
  • http://mi.mathnet.ru/eng/umn/v10/i1/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. N. Sadovskii, “Limit-compact and condensing operators”, Russian Math. Surveys, 27:1 (1972), 85–155  mathnet  crossref  mathscinet  zmath
    2. Proc. Steklov Inst. Math., 242 (2003), 136–164  mathnet  mathscinet  zmath
    3. Briceno-Arias L.M., “Forward-Douglas-Rachford Splitting and Forward-Partial Inverse Method For Solving Monotone Inclusions”, Optimization, 64:5 (2015), 1239–1261  crossref  isi
    4. B. D. Gel'man, “A Hybrid Fixed-Point Theorem for Set-Valued Maps”, Math. Notes, 101:6 (2017), 951–959  mathnet  crossref  crossref  mathscinet  isi  elib
    5. Rashid M.H., “Stability Analysis of Gauss-Type Proximal Point Method For Metrically Regular Mappings”, Cogent Math., 5:1 (2018), 1490161  crossref  isi
    6. E. M. Bogatov, “Ob istorii metoda nepodvizhnoi tochki i vklade sovetskikh matematikov (1920-e–1950-e gg.)”, Chebyshevskii sb., 19:2 (2018), 30–55  mathnet  crossref  elib
    7. Ntouyas S.K., Alsaedi A., Ahmad B., “Existence Theorems For Mixed Riemann-Liouville and Caputo Fractional Differential Equations and Inclusions With Nonlocal Fractional Integro-Differential Boundary Conditions”, Fractal Pract., 3:2 (2019), 21  crossref  isi
  • Успехи математических наук
    Number of views:
    This page:1675
    Full text:897
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020